# SDR USAASB04045

- Difficulty date: April 25, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 6301001033
- Condition: Inoperative
- Location: Instument Panel
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BUF - FLT 962 - ON FINAL APPROACH INTO BUF, CREW LOWERED GEAR AND DID NOT RECEIVE ANY INDICATION FOR THE RIGHT MLG.  A TOWER FLY-BY WAS ACCOMPLISHED WITH THE TOWER CONFIRMING THE GEAR WAS DOWN.  CREW REPLACED LIGHT BULBS AND RECEIVED GREEN LIGHTS.  THE EMERGENCY EQUIPMENT WAS CALLED OUT AND AN EMERGENCY WAS DECLARED BUT BOTH WERE CANCELLED ONCE THE GREEN LIGHTS FOR THE GEAR WERE RECEIVED.  FLIGHT LANDED WITHOUT INCIDENT AND CONTINUED ON ITS LINE OF FLYING.  CREW RELAMPED RIGHT MAIN LANDING GEAR INDICATION LIGHTS ON THE P2-2 CENTER INSTRUMENT PANEL.  NO FURTHER MAINTENANCE ACTION ACCOMPLISHED.  (M)
